# SDR ASAA2020070632862

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,682 hours, 13,861 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE LOOP B WILL NOT TEST.  GROUNDED - YES.  NR 1 ENGINE FIRE LOOP B INOP.  ACCOMPLISHED FIM 26-10 TASK 801.  OPS CHECK NORMAL.  UNABLE TO DUPLICATE.  MOVED LOOP SELECTOR SWITCH BACK TO NORMAL POSITION.  REMOVED MEL.
